# SDR USAA920080466

- Difficulty date: February 10, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN RAIL SEAT BEAM, BS 3043/FR 64 - BS 3158 FR 66, -Y765.  REPLACED CABIN RAIL SEAT BEAM, BS 3043/FR 64 - BS 3158/FR 66, -Y765 IAW A320 SRM 51-72-11.
